Show simple item record

dc.contributor.authorCareta i Pons, Agustí
dc.contributor.authorSagués Mestre, Francesc
dc.contributor.authorRamírez de la Piscina Millán, Laureano
dc.contributor.authorSancho, Jose Maria
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Física Aplicada
dc.identifier.citationCareta, A.; Sagués, F.; Ramirez-Piscina, L.; Sancho, J.M. "Effective diffusion in a stochastic velocity field". Journal of Statistical Physics, 1993, vol. 71, núm. 1/2, p. 235-242. ISSN:0022-4715
dc.description.abstractAnalytical results are derived for the effective dispersion of a passive scalar in a stochastic velocity field evolving in a fast time scale. These results are favorably compared with direct computer simulation of stochastic differential equations containing multiplicative space-time correlated noise
dc.publisherSpringer Verlag
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Probabilitat
dc.subjectÀrees temàtiques de la UPC::Física::Física molecular
dc.subject.lcshStochastic processes
dc.subject.otherPassive scalar
dc.subject.otherCorrelated noise
dc.subject.otherDigital simulation
dc.titleEffective diffusion in a stochastic velocity field
dc.subject.lemacProcessos estocàstics
dc.subject.lemacDifusió (Física)
dc.contributor.groupUniversitat Politècnica de Catalunya. NOLIN - Física No-Lineal i Sistemes Fora de l'Equilibri
dc.description.peerreviewedPeer Reviewed
dc.rights.accessRestricted access - publisher's policy
dc.description.versionPostprint (published version)

Files in this item


This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder